n -fold filters in BL-algebras

Mathematical Logic Quarterly 54 (2):176-186 (2008)

Abstract

In this paper we introduce n -fold implicative basis logic and the related algebras called n -fold implicative BL-algebras. Also we define n -fold implicative filters and we prove some relations between these filters and construct quotient algebras via these filters

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-12-01

Downloads
43 (#267,744)

6 months
1 (#386,016)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Boolean Deductive Systems of BL-Algebras.Esko Turunen - 2001 - Archive for Mathematical Logic 40 (6):467-473.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

Some Results in BL ‐Algebras.Arsham Borumand Saeid & Somayeh Motamed - 2009 - Mathematical Logic Quarterly 55 (6):649-658.
On (∈, ∈ ∨ Q)‐Fuzzy Filters of R0‐Algebras.Xueling Ma, Jianming Zhan & Young B. Jun - 2009 - Mathematical Logic Quarterly 55 (5):493-508.
Boolean Deductive Systems of BL-Algebras.Esko Turunen - 2001 - Archive for Mathematical Logic 40 (6):467-473.
On Special Implicative Filters.Josep Maria Font - 1999 - Mathematical Logic Quarterly 45 (1):117-126.
Strictly Positive Measures on Boolean Algebras.Mirna Džamonja & Grzegorz Plebanek - 2008 - Journal of Symbolic Logic 73 (4):1416-1432.
Hyper-Archimedean BL-Algebras Are MV-Algebras.Esko Turunen - 2007 - Mathematical Logic Quarterly 53 (2):170-175.
Minimum‐Sized Infinite Partitions of Boolean Algebras.J. Donald Monk - 1996 - Mathematical Logic Quarterly 42 (1):537-550.
Boolean Products of R0-Algebras.Xiangnan Zhou & Qingguo Li - 2010 - Mathematical Logic Quarterly 56 (3):289-298.
Subquasivarieties of Implicative Locally-Finite Quasivarieties.Alexej P. Pynko - 2010 - Mathematical Logic Quarterly 56 (6):643-658.